# SDR BJNA010201

- Difficulty date: February 11, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: LS14500
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAINTENANCE LIGHT ILLUMINATED FOR LOWER CARGO COMPARTMENT FIRE DETECTION AND SUPPRESSION SYSTEM.  AIRCRAFT RELEASED PER MEL 26-19-5-6, ITEM TRANSFERRED TO DMI LOG DMI NR 207, ITEM PLACARDED.  REF MEL 26-19-56, DMI 0207, REMOVED AND REPLACED BATTERIES ON FORWARD SMOKE DETECTOR, S/N F12671.  OPS CHECKS PER STC 3000 COMPONENT INSTALLATIONS MANUAL.  (M)
